# SDR TRBA20120829002

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,084 hours, 38,546 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP,  FOUND THE GALLEY FORWARD EMERGENCY LIGHT MISSING AFT END CAP. THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED END CAP AT FORWARD GALLEY IAW EO-E2-2500-125.  THE ACFT WAS RETURNED TO SERVICE.
